# SDR VNAA2017011000008

- Difficulty date: January 10, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 2,189 hours, 2,016 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: GG6709800111
- Part serial: 01019
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 2,189 hours, 2,016 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL BURNING SMELL IN THE COCKPIT. REMOVED AND REPLACED THE CABIN PRESSURE CONTROL.
